Can Allergic Medication Be Consumed At The Same Time As Leprosy?
Can I take allergy medication because I am consuming leprosy? Because red pustules on the skin and the nape of my neck feels itchy
Thank you for the question.
Leprosy is a disease caused by Mycobacterium leprae infection. This disease can attack the skin, peripheral nervous system, as well as mucous membranes, causing a variety of complaints, such as sores and rashes on the skin, disorders of the eyes and nose, nerve disorders (such as tingling, numbness, pain, itching, swollen nerves), weakness or muscle paralysis, loss of hair and some parts of the body, and so on. In order to recover, lepers must undergo regular treatment with a combination of antibiotics that need to be consumed for at least 6 months.
The appearance of itchy red spots on your skin can not only be caused by an allergic reaction. It may be that the itchy red spots appear due to other reasons, such as insect bites, contact dermatitis, xerosis, seborrheic dermatitis, drug eruptions, atopic dermatitis, fungal infections or other microorganisms, and so on. Therefore, not all red spots like this are appropriate to be treated with the consumption of anti-allergic drugs. Plus, several types of anti-allergic drugs can also interact negatively with the treatment of leprosy that you are currently undergoing. So, don't just take your medication carelessly without seeing a doctor, okay?
Better, you still live first treatment of leprosy as the doctor's advice. For red itchy spots to improve on your skin, you also need to:
Do not scratch or peel the red spots that appear
Bath more diligently and use clean, soft clothing
Diligent hand washing using soap and running water
Do not carelessly exchange clothes and personal belongings with others
Avoid contact with substances that can trigger allergies or irritations on the skin, such as animal hair, dust mites, detergents, sharp soap, and so on
Drink a lot of water
Never consume foods that trigger itching, such as seafood, eggs, or nuts
If the complaint has not improved, instead it spreads or spreads to other people around you, you try to check yourself directly to the doctor or dermatologist so that it is handled correctly, right?
I hope this helps.